MAUDE Adverse Event Report: CARDINAL HEALTH MONOJECT SAFETY 1ML, 27 X 1/2; SYRINGE, PISTON

CARDINAL HEALTH MONOJECT SAFETY 1ML, 27 X 1/2; SYRINGE, PISTON
Model Number 11812705
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: there are issues with the needle not being properly attached to the hub.They must tighten each one that they open to avoid a possible needle stick or a needle falling off during a procedure.Additional information provided on 11/11/22 stated that there were no patient injuries because the needle is not used on patients.The lab techs use them to get the blood samples out of the blood culture bottles to plate for microbiology.There was a tech that was scratched with one of the needles when it fell off.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was completed and indicated no discrepancies.There were 20 samples received for evaluation.All 20 samples have been tested with a gauge and were found to be in conformity.After screwing the needle into the syringe, a simulation test has been performed by withdrawing water from a vial and simulating ejection and puncture of an injection simulation bearing.The results were that none of the needles detached therefore we unable to confirm the reported condition.Based on good clinical practice, the end user should make sure the needle is attached tightly to the syringe before use.There is no evidence of a trend therefore no immediate corrective action is required, and no corrective actions are planned.The supplier will continue to monitor the product for reoccurrence.

Brand Name
MONOJECT SAFETY 1ML, 27 X 1/2
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15819813
Report Number1282497-2022-10722
Device Sequence Number11930722
Product Code FMF
UDI-Device Identifier10192253025149
UDI-Public10192253025149
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number11812705
Device Catalogue Number11812705
Device Lot Number01108028
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown